2018
Том 70
№ 11

All Issues

Diab F. M.

Articles: 4
Brief Communications (English)

On the differential properties of continuous functions

Diab F. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1122–1125

We introduce and investigate some new differential properties of continuous functions by means of the geometrical properties of their derivatives.

Article (English)

On directional monogeneity sets

Diab F. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 517–522

We introduce and investigate some new differential properties of functions by using geometrical properties of directional monogeneity sets.1

Article (Ukrainian)

Conditions for the existence of the total differential of an arbitrary continuous function

Diab F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 744–746

Article (Ukrainian)

The set of singular points of a univalent analytic function

Bondar A. V., Diab F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 147–158